# SDR 96ZZZM338

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5755 · Spoilers
- Part: Bolts
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD LIFT SPOILER FOUND BOTH FORWARD AND AFT JACK BOLTS HAVE PLATING MISSING ON BOLT SHANK.  REPLACED FWD AND AFT JACK BOLTS.  (M)
